# SDR REXA201000194

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 18,415 hours, 16,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Part serial: SBRJ719
- Condition: Dented
- Location: Te Flap
- Part time: 18,415 hours, 16,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND ON THE LEFT WING INBOARD FLAP UPPER SKIN.  THE DAMAGES ARE LOCATED INBOARD OF WS = 121.5 AND APPROXIMATELY 4 INCHES FROM THE TRAILING EDGE FASTENER ROW.  THE LARGER DENT MEASURES 1.86 INCHES BY 1.37 INCHES WITH A MAXIMUM DEPTH OF 0.020 INCH.  A SMALL DENT MEASURING 0.66 INCH BY 0.25 INCH WITH A MAXIMUM DEPTH OF 0.004 INCH IS ADJACENT TO THE LARGER DISCREPANCY.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-216, FLY ON FOR 4500 FH, PERIODIC INSPECTIONS EVERY 600 FH, WITHIN WHICH TIME A PERMANENT REPAIR MUST BE ACCOMPLISHED IAW CRJ-200 SRM 57-52-00, REPAIR NR 2 - FLUSH REPAIR TO INBOARD FLAP SKIN OR REPAIR NR 3 - NON-FLUSH REPAIR TO INBOARD FLAP SKIN.
